# SDR UPS05444681

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOP FOR AFT 2 CEILING LIGHTS IN UPPER DECK.  REPLACED EMERGENCY BATTERY PACK M335.  OPS CHECK GOOD PER 33-51-00 PG 501.
